# SDR RAAA00B2010

- Difficulty date: February 9, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N832RV
- Make and model: Boeing 727-22C
- Aircraft serial: 19098
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 8621006
- Condition: Discharged
- Location: Cabin
- Component: Intvlv
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 14 DEF FLOOR PROXIMITY LIGHT WILL NOT TEST.  REPLACED PROX LIGHT BATTERY TESTS GOOD PER RAA GMM.
